Page 3 of 3 FirstFirst 123
Results 21 to 22 of 22

Thread: Has any of you ever had hearing loss from taking advil?

  1. #21

    Default

    Quote Originally Posted by corona View Post
    Move over, Doc Jake
    What the hell you talking about? Thought you blocked me?

    - - - Updated - - -

    Quote Originally Posted by corona View Post
    Move over, Doc Jake
    What the hell you talking about? Thought you blocked me?

  2. #22
    Join Date
    Jun 2011
    Location
    Northern CA
    Posts
    3,493

    Default

    "The ototoxic effects are usually reversible once the medication is stopped. Non-steroidal anti-inflammatory drugs (NSAIDS) such as ibuprofen and naproxen can also cause tinnitus at higher doses. These effects are usually reversible. " Since the results are reversible after you stop taking the NSAIDS I doubt that your hearing loss was caused by taking them.
    Oticon Agil Pro w/streamer

    -250 500 1000 1500 2000 3000 4000 6000 8000
    L 10--5----10----30---50----70----85---80---80
    R 5--10----20----35---45----85----85--100--100

    SP Disc ------------- SRT
    L 88% @55db ------- L-10
    R 90% @55db------- R-25

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •